English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6480/11652
Visitors : 20269339      Online Users : 334
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/10768

Title: Frequency selective behavior of layered dielectric periodical structures for TE case
Authors: Lee, Ching-Her;Kiang, Jean-Fu;Hsu, Chung-I G.;Lin, Jui-Yi
Contributors: 電子工程學系
Date: 2000-12
Issue Date: 2012-05-29T01:25:23Z
Publisher: IEEE
Abstract: A mode-matching technique in conjunction with Floquet theory is employed to study the scattering characteristics of a new type of periodical structures to an incident TE wave. This structure consists of two dielectrics, in which the profile of the interface is arbitrary. The effects of period, height, and dielectric constants of the two media on the frequency-selective behavior are examined. Sample results are presented. Excellent agreements with data available in the literature for some simple structures were observed
Relation: 2000 Asia-Pacific Microwave Conf., Sidney, Australia, Dec. , 2000, vol. 1: 1013-1016
Appears in Collections:[電子工程學系] 會議論文

Files in This Item:

File SizeFormat
index.html0KbHTML400View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback